Found 27 Documents (Results 1–27)

On uniform exponential trisplitting of discrete skew-product semiflows. (English) Zbl 1453.34082

Bagdasar, Ovidiu (ed.) et al., TREPAM 2017. Proceedings of the 1st international conference on recent trends in pure and applied mathematics, Alba-Iulia, Romania, July 31 – August 4, 2017. Amsterdam: Elsevier. Electron. Notes Discrete Math. 67, 91-96 (2018).
MSC:  34G10 34D09 39A12
Full Text: DOI

On uniform exponential instability property of linear skew-product semiflows in Banach spaces. (English) Zbl 1240.34277

Cobzaş, Ştefan (ed.), Topics in mathematics, computer science and philosophy. A Festschrift for Wolfgang W. Breckner on his 65th anniversary. Cluj-Napoca: Cluj University Press (ISBN 978-973-610-672-9). 147-153 (2008).
MSC:  34G10 34D05 34D20

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field